# SDR C7WA200400001

- Difficulty date: January 27, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Engine: Pwa JT8D9
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 80 KTS DUE TO FAILURE OF F/O DIRECTIONAL GYRO.  REMOVED AND REPLACED VIRTICAL GYRO IAW MM.
